Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 9, 2019, 6:05 AM CST for 4 counties in Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2019, 6:05 AM CST (12:05 UTC)
- Expired
- Mar 9, 2019, 6:45 AM CST
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Adair County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 6:23 AM CST | TSTM WND DMG | 1 Wsw Brushy, OK | LARGE TREE LIMBS DOWN. SHINGLES BLOWN OFF ROOF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 2:31 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
| Mar 9, 3:49 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 443 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
143
WUUS54 KTSA 091205
SVRTSA
OKC001-061-079-135-091245-
/O.NEW.KTSA.SV.W.0009.190309T1205Z-190309T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
605 AM CST SAT MAR 9 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Eastern Haskell County in southeastern Oklahoma...
Sequoyah County in east central Oklahoma...
Southeastern Adair County in northeastern Oklahoma...
Northern Le Flore County in southeastern Oklahoma...
* Until 645 AM CST.
* At 605 AM CST, severe thunderstorms were located along a line
extending from 3 miles south of Vian to 4 miles southeast of
Lequire, moving northeast at 70 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Sallisaw... Poteau...
Pocola... Muldrow...
Roland... Spiro...
Arkoma... Vian...
Panama... Bonanza...
Keota... Mccurtain...
Bokoshe... Gans...
Cameron... Marble City...
Tamaha... Moffett...
Brushy... Mc Curtain...
This includes Interstate 40 in Oklahoma between mile markers 295 and
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3506 9444 3506 9512 3546 9506 3574 9449
3540 9443
TIME...MOT...LOC 1205Z 233DEG 59KT 3545 9497 3507 9504
HAIL...0.88IN
WIND...60MPH
$$3 follow-up statements
788
WWUS54 KTSA 091222
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
622 AM CST SAT MAR 9 2019
OKC001-061-079-135-091245-
/O.CON.KTSA.SV.W.0009.000000T0000Z-190309T1245Z/
Haskell OK-Sequoyah OK-Adair OK-Le Flore OK-
622 AM CST SAT MAR 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR EAST CENTRAL HASKELL...SEQUOYAH...SOUTHEASTERN ADAIR AND
NORTHEASTERN LE FLORE COUNTIES...
At 622 AM CST, severe thunderstorms were located along a line
extending from 3 miles north of Brushy to 3 miles south of Panama,
moving northeast at 65 mph.
HAZARD...65 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Poteau...
Pocola... Muldrow...
Roland... Spiro...
Arkoma... Panama...
Bonanza... Bokoshe...
Gans... Cameron...
Marble City... Moffett...
Brushy... Brushy Lake State Park...
Short... Shady Point...
Rock Island... Cowlington...
This includes Interstate 40 in Oklahoma between mile markers 304 and
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3506 9444 3506 9488 3557 9484 3574 9449
3540 9443
TIME...MOT...LOC 1222Z 241DEG 59KT 3561 9471 3512 9469
HAIL...0.88IN
WIND...60MPH
$$192
WWUS54 KTSA 091236
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
636 AM CST SAT MAR 9 2019
OKC061-091245-
/O.CAN.KTSA.SV.W.0009.000000T0000Z-190309T1245Z/
Haskell OK-
636 AM CST SAT MAR 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HASKELL COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
northwestern Arkansas...and northeastern and east central Oklahoma. A
Severe Thunderstorm Watch also remains in effect until 1100 AM CST
for west central Arkansas...and southeastern Oklahoma.
LAT...LON 3506 9444 3506 9461 3566 9464 3574 9449
3540 9443
TIME...MOT...LOC 1235Z 253DEG 46KT 3559 9452 3510 9451
$$
OKC001-079-135-091245-
/O.CON.KTSA.SV.W.0009.000000T0000Z-190309T1245Z/
Sequoyah OK-Adair OK-Le Flore OK-
636 AM CST SAT MAR 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR EASTERN SEQUOYAH...SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE
COUNTIES...
At 635 AM CST, severe thunderstorms were located along a line
extending from 2 miles northwest of Short to 3 miles southeast of
Cameron, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Poteau... Pocola...
Muldrow... Roland...
Spiro... Arkoma...
Bonanza... Cameron...
Moffett... Short...
Rock Island... Scullyville...
Braden... Jenson...
Cottonwood... Dora...
This includes Interstate 40 in Oklahoma between mile markers 318 and
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3506 9444 3506 9461 3566 9464 3574 9449
3540 9443
TIME...MOT...LOC 1235Z 253DEG 46KT 3559 9452 3510 9451
HAIL...0.75IN
WIND...60MPH
$$566
WWUS54 KTSA 091242
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
642 AM CST SAT MAR 9 2019
OKC001-079-135-091251-
/O.EXP.KTSA.SV.W.0009.000000T0000Z-190309T1245Z/
Sequoyah OK-Adair OK-Le Flore OK-
642 AM CST SAT MAR 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH...
SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES WILL EXPIRE AT
645 AM CST...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
northwestern Arkansas...and northeastern and east central Oklahoma. A
Severe Thunderstorm Watch also remains in effect until 1100 AM CST
for west central Arkansas...and southeastern Oklahoma.
LAT...LON 3506 9444 3506 9461 3566 9464 3574 9449
3540 9443
TIME...MOT...LOC 1241Z 233DEG 59KT 3564 9444 3515 9443
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:19 AM CST, 46 minutes earlier.
Area forecast discussion, Mar 9, 5:19 AM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
519 AM CST Sat Mar 9 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Areas of showers and thunderstorms were ongoing across eastern
Oklahoma and northwest Arkansas with widely varying cigs from
LIFR in northwest Arkansas to MVFR/VFR across parts of northeast
Oklahoma. Most of the thunderstorm activity should exit the
region after 16Z along with improving cigs. Expect gusty southwest
to west winds to develop across northeast Oklahoma and northwest
Arkansas by late morning and into the afternoon, with a few gusts
over 40 kts likely.
&&
.PREV DISCUSSION... /Issued 353 AM CST Sat Mar 9 2019/
DISCUSSION...
Strong upper level low moving across the Rockies this morning
with deepening sfc cyclone over southeast CO. Accordingly, well defined
warm front continues to lift north and is presently located near
I-40. Strong moisture transport has resulted in significant
destabilization overnight as expected, with cluster of elevated
storms impacting northeast OK with a few reports of marginally
severe hail. Increased forcing with the approach of the main
upper system will likely result in additional development through
the morning, with attendant large hail threat continuing with
elevated cells north of the warm front. Farther south additional
concern will be for sfc-based development within expanding warm
sector, which would support threat of damaging winds and isolated
tornadoes, especially close to warm front.
Mid to late morning will see a rapid decrease in storms from the
west as drier air pushes east as sfc low moves quickly across
central KS. Pressure gradient will support sustained winds in the
20-30 mph range, with deep mixed layer resulting in gusts AOA 40
mph generally from US 412 north, where a wind advisory will be
issued for the afternoon. Windy and dry conditions will also
allow fine fuels to dry quickly despite morning rainfall with at
least marginal Red Flag conditions possible in some areas.
However, it appears the lowest dew points/warmest temperatures
will be somewhat offset from area of highest wind speeds which,
along with initially moist conditions will preclude issuance of a
Red Flag for now. Will cover most of the forecast area with a
fire danger statement.
Cooler temperatures will prevail the next couple of days, while
another strong upper low develops off the Pacific coast. Rina
chances will return as early as late Sunday across southern areas
with warm advection regime developing. The main upper low will be
taking a more southerly track as it moves toward the area during
the first half of the week. Rain and thunderstorm chances will
increase, likely peaking Tuesday night or Wednesday with the
passage of the upper wave an cold front. Right now this system
looks more like a heavy rain produced versus sever weather as the
warm sector remain well to the south. Cooler than normal temps
return late in the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 34 53 37 / 80 0 0 10
FSM 76 38 59 43 / 100 0 0 30
MLC 76 38 54 41 / 80 0 20 30
BVO 67 31 52 34 / 80 0 0 10
FYV 70 33 54 37 / 100 0 0 20
BYV 70 33 52 36 / 100 0 0 10
MKO 72 36 53 40 / 90 0 0 20
MIO 68 31 52 35 / 90 0 0 10
F10 72 36 53 39 / 70 0 10 30
HHW 75 43 59 46 / 80 0 20 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 10 AM this morning to 6 PM CST this evening
for OKZ054>058-060>063-067>069.
AR...Wind Advisory from 10 AM this morning to 6 PM CST this evening
for ARZ001-002-010-011.
Dense Fog Advisory until 6 AM CST early this morning for ARZ002-
011.
&&
AVIATION.....18Hazardous weather outlook, Mar 9, 4:39 AM CST, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 439 AM CST Sat Mar 9 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 439 AM CST Sat Mar 9 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...South of Interstate 40. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Late morning. FIRE WEATHER DANGER. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...This afternoon. DISCUSSION... Areas of thunderstorms were ongoing early this morning across eastern Oklahoma and northwest Arkansas. Some of the strongest storms will be capable of producing large hail and damaging winds. There is a limited tornado threat south of I-40, near a warm front. Thunderstorms will be exiting the region by mid-morning. Gusty southwest to west winds will develop behind the exiting area of showers and thunderstorms later this morning. Expect a few gusts around 40 to 45 mph, especially across parts of northeast Oklahoma and northwest Arkansas. A Wind Advisory has been issued from 10 am to 6 pm today. The strong winds along with lower relative humidity values will result in a heightened fire danger threat this afternoon, especially across areas that received little overnight rainfall. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential...High Wind Potential. THURSDAY and Friday...No Hazards. EXTENDED DISCUSSION... Another strong upper system will impact the region in the Tuesday to Wednesday time frame. Locally heavy rainfall appears possible, mainly from Tuesday night into Wednesday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 9, 4:55 AM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
455 AM CST SAT MAR 9 2019
OKZ049-076-091130-
Pushmataha OK-Le Flore OK-
455 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA AND
SOUTHERN LE FLORE COUNTIES UNTIL 530 AM CST...
At 454 AM CST, a strong thunderstorm was located 8 miles southeast of
Albion, moving northeast at 55 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Poteau... Heavener...
Howe... Heavener Runestone State Park...
Whitesboro... Muse...
Hodgen... Honobia...
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Oklahoma.
LAT...LON 3458 9514 3503 9456 3492 9445 3476 9445
3451 9489 3451 9504 3449 9505
TIME...MOT...LOC 1054Z 230DEG 59KT 3456 9501Special weather statement, Mar 9, 5:12 AM CST, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
512 AM CST SAT MAR 9 2019
OKZ049-091145-
Pushmataha OK-
512 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUSHMATAHA COUNTY UNTIL
545 AM CST...
At 512 AM CST, a strong thunderstorm was located near Kellond, moving
northeast at 55 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Antlers... Clayton...
Clayton Lake State Park... Snow...
Tuskahoma... Stanley...
Moyers... Nashoba...
Kosoma... Kellond...
Dunbar... Eubanks...
Finley...
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Oklahoma.
LAT...LON 3431 9577 3468 9530 3468 9524 3450 9506
3417 9563
TIME...MOT...LOC 1112Z 230DEG 49KT 3429 9564Special weather statement, Mar 9, 5:25 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
525 AM CST SAT MAR 9 2019
OKZ073>075-091200-
Haskell OK-Pittsburg OK-Latimer OK-
525 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL...WESTERN LATIMER
AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 600 AM CST...
At 524 AM CST, strong thunderstorms were located along a line
extending from Krebs to 7 miles northeast of Stringtown. Movement was
northeast at 55 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Wilburton...
Stigler... Hartshorne...
Krebs... Quinton...
Whitefield... Alderson...
Kinta... Tamaha...
Higgins... Damon...
Blocker... Robbers Cave State Park...
Blanco... Haileyville...
Pittsburg... Gowen...
Panola... Dow...
A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
east central Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 1100 AM CST for southeastern Oklahoma.
LAT...LON 3467 9588 3498 9573 3527 9526 3527 9523
3530 9520 3530 9517 3533 9517 3542 9502
3541 9497 3479 9528 3459 9566 3459 9588
TIME...MOT...LOC 1124Z 234DEG 67KT 3494 9572 3452 9593Special weather statement, Mar 9, 5:46 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
546 AM CST SAT MAR 9 2019
OKZ049-053-091230-
Choctaw OK-Pushmataha OK-
546 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUSHMATAHA AND CHOCTAW
COUNTIES UNTIL 630 AM CST...
At 546 AM CST, strong thunderstorms were located along a line
extending from 3 miles northwest of Dunbar to 6 miles south of
Boswell. Movement was northeast at 55 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Hugo... Antlers...
Fort Towson... Sawyer...
Rattan... Soper...
Snow... Hugo Lake State Park...
Kellond... Kent...
Goodland... Messer...
Raymond Gary State Park... Moyers...
Nashoba... Kosoma...
Dunbar... Oleta...
Cloudy... Grant...
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Oklahoma.
LAT...LON 3388 9554 3393 9556 3394 9560 3389 9569
3389 9575 3387 9577 3389 9586 3446 9563
3452 9494 3450 9505 3425 9505 3424 9515
3394 9516 3396 9523 3389 9526 3390 9526
3391 9527 3387 9529 3389 9533
TIME...MOT...LOC 1146Z 230DEG 61KT 3451 9559 3393 9583Special weather statement, Mar 9, 5:59 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
559 AM CST SAT MAR 9 2019
OKZ049-075-076-091245-
Latimer OK-Pushmataha OK-Le Flore OK-
559 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER AND SOUTHWESTERN LE FLORE COUNTIES UNTIL 645 AM CST...
At 558 AM CST, strong thunderstorms were located along a line
extending from 3 miles west of Yanush to 3 miles south of Dunbar.
Movement was northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Clayton... Talihina...
Fanshawe... Albion...
Clayton Lake State Park... Talimena State Park...
Bengal... Tuskahoma...
Yanush... Stanley...
Nashoba... Kiamichi...
Whitesboro... Dunbar...
Eubanks... Sardis...
Summerfield... Honobia...
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Oklahoma.
LAT...LON 3473 9544 3505 9477 3451 9491 3451 9504
3445 9505 3437 9563
TIME...MOT...LOC 1158Z 227DEG 65KT 3471 9537 3441 9554Special weather statement, Mar 9, 6:02 AM CST, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
602 AM CST SAT MAR 9 2019
OKZ068-069-072-074-076-091245-
Haskell OK-Adair OK-Sequoyah OK-Cherokee OK-Le Flore OK-
602 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHERN ADAIR...NORTHEASTERN LE FLORE AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 645 AM CST...
At 601 AM CST, strong thunderstorms were located along a line
extending from near Vian to 5 miles southeast of Stigler. Movement
was northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Sallisaw... Stilwell...
Pocola... Muldrow...
Roland... Spiro...
Arkoma... Vian...
Bonanza... Keota...
Gans... Marble City...
Tamaha... Moffett...
Brushy... Brushy Lake State Park...
Bunch... Short...
Rock Island... Cowlington...
This includes Interstate 40 in Oklahoma between mile markers 292 and
327.
A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
northwestern Arkansas...and northeastern and east central Oklahoma. A
Severe Thunderstorm Watch also remains in effect until 1100 AM CST
for west central Arkansas...and southeastern Oklahoma.
LAT...LON 3518 9444 3521 9506 3557 9504 3589 9452
3582 9450 3522 9443
TIME...MOT...LOC 1201Z 239DEG 50KT 3552 9496 3522 9503The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 1:56 AM CST | Special Weather Statement | TSA | Creek | 49 min |
| Mar 9, 2:24 AM CST | Special Weather Statement | TSA | Tulsa | 51 min |
| Mar 9, 2:51 AM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Mar 9, 4:05 AM CST | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 14 hr |
| Mar 9, 4:21 AM CST | Special Weather Statement | TSA | LeFlore | 24 min |
| Mar 9, 4:55 AM CST | Special Weather Statement | TSA | LeFlore | 35 min |
| Mar 9, 5:12 AM CST | Special Weather Statement | TSA | Pushmataha | 33 min |
| Mar 9, 5:16 AM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 44 min |
| Mar 9, 5:25 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 35 min |
| Mar 9, 5:38 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 52 min |
| Mar 9, 5:46 AM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Mar 9, 5:59 AM CST | Special Weather Statement | TSA | Latimer | 46 min |
| Mar 9, 6:02 AM CST | Special Weather Statement | TSA | Sequoyah | 43 min |
| Mar 9, 6:24 AM CST | Special Weather Statement | TSA | LeFlore | 51 min |
| Mar 9, 6:39 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 28 min |
| Mar 9, 6:46 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 59 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.